fasma diele
fasma diele
Istituto per Applicazioni del Calcolo IAC, Bari (giÓ Istituto per Ricerche di Matematica Applicata
Verified email at ba.iac.cnr.it
Title
Cited by
Cited by
Year
Optimality, computation, and interpretation of nonnegative matrix factorizations (2004)
M Chu, F Diele, R Plemmons, S Ragni
URL http://www. wfu. edu/~ plemmons/papers/chu_ple. pdf, 0
190*
The Cayley transform in the numerical solution of unitary differential systems
F Diele, L Lopez, R Peluso
Advances in computational mathematics 8 (4), 317-334, 1998
851998
A mathematical model for the sulphur dioxide aggression to calcium carbonate stones: Numerical approximation and asymptotic analysis
D Aregba-Driollet, F Diele, R Natalini
SIAM Journal on Applied Mathematics 64 (5), 1636-1667, 2004
632004
Splitting and composition methods for explicit time dependence in separable dynamical systems
S Blanes, F Diele, C Marangi, S Ragni
Journal of computational and applied mathematics 235 (3), 646-659, 2010
372010
The use of the factorization of five-diagonal matrices by tridiagonal Toeplitz matrices
F Diele, L Lopez
Applied mathematics letters 11 (3), 61-69, 1998
281998
Error estimates for polynomial Krylov approximations to matrix functions
F Diele, I Moret, S Ragni
SIAM journal on matrix analysis and applications 30 (4), 1546-1565, 2009
272009
Gradient flow methods for matrix completion with prescribed eigenvalues
MT Chu, F Diele, I Sgura
Linear algebra and its applications 379, 85-112, 2004
262004
Uniform air velocity field for a bioventing system design: some numerical results
F Diele, F Notarnicola, I Sgura
International Journal of Engineering Science 40 (11), 1199-1210, 2002
252002
One step semi-explicit methods based on the Cayley transform for solving isospectral flows
F Diele, L Lopez, T Politi
Journal of computational and applied mathematics 89 (2), 219-223, 1998
251998
IMSP schemes for spatially explicit models of cyclic populations and metapopulation dynamics
F Diele, C Marangi, S Ragni
Mathematics and Computers in Simulation 100, 41-53, 2014
152014
On some inverse eigenvalue problems with Toeplitz-related structure
F Diele, T Laudadio, N Mastronardi
SIAM journal on matrix analysis and applications 26 (1), 285-294, 2004
142004
On the dynamics of a generalized predator–prey system with Z-type control
D Lacitignola, F Diele, C Marangi, A Provenzale
Mathematical Biosciences 280, 10-23, 2016
132016
Isospectral flows and the inverse eigenvalue problem for Toeplitz matrices
F Diele, I Sgura
Journal of computational and applied mathematics 110 (1), 25-43, 1999
131999
On the inverse problem of constructing symmetric pentadiagonal Toeplitz matrices from their three largest eigenvalues
MT Chu, F Diele, S Ragni
Inverse problems 21 (6), 1879, 2005
122005
On the semigroup of standard symplectic matrices and its applications
M Chu, N Del Buono, F Diele, T Politi, S Ragni
Linear algebra and its applications 389, 215-225, 2004
122004
Exponential Lawson integration for nearly Hamiltonian systems arising in optimal control
F Diele, C Marangi, S Ragni
Mathematics and Computers in Simulation 81 (5), 1057-1067, 2011
102011
Steady-state invariance in high-order Runge–Kutta discretization of optimal growth models
S Ragni, F Diele, C Marangi
Journal of Economic Dynamics and Control 34 (7), 1248-1259, 2010
102010
Numerical analysis of a first-order in time implicit-symplectic scheme for predator–prey systems
F Diele, M Garvie, C Trenchea
Computers & Mathematics with Applications 74 (5), 948-961, 2017
92017
The Cayley method and the inverse eigenvalue problem for Toeplitz matrices
F Diele, I Sgura
BIT Numerical Mathematics 42 (2), 285-299, 2002
92002
Optimal spatiotemporal effort allocation for invasive species removal incorporating a removal handling time and budget
CM Baker, F Diele, C Marangi, A Martiradonna, S Ragni
Natural Resource Modeling 31 (4), e12190, 2018
82018
The system can't perform the operation now. Try again later.
Articles 1–20